Vol. 61, No. 2, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Oscillation of even order differential equations with deviating arguments

Tsai Sheng Liu

Vol. 61 (1975), No. 2, 493–502
Abstract

The purpose of this paper is to give some oscillation criteria for even order differential equations with deviating arguments.

Mathematical Subject Classification
Primary: 34K15
Milestones
Received: 28 May 1975
Published: 1 December 1975
Authors
Tsai Sheng Liu